On a Solution Set to a Mathematical Programming Problem With a Fuzzy Set of Constraint Indices
Serhii O. Mashchenko
Additional contact information
Serhii O. Mashchenko: Taras Shevchenko National University of Kyiv, Ukraine
International Journal of Fuzzy System Applications (IJFSA), 2022, vol. 11, issue 1, 1-28
Abstract:
The present paper investigates a mathematical programming problem with a fuzzy set of constraint indices. To formalize the set of feasible alternatives, the concept of intersection of crisp sets with a fuzzy set of operands is used. The result of this operation is a type-2 fuzzy set (T2FS) (a fuzzy set whose membership function takes a fuzzy set of values). Furthermore, the corresponding membership function is given. It is shown that the T2FS of feasible alternatives can be represented in the form of the collection of T2FSs with constant secondary grades. The notion of the solution T2FS to the mathematical programming problem with a fuzzy set of constraint indices is proposed. The basic properties of the solution T2FS are investigated. The notion of a compromise maximizing solution is given. Several results are proved that make it possible to simplify its construction. Illustrative examples are given.
Date: 2022
References: Add references at CitEc
Citations:
Downloads: (external link)
http://services.igi-global.com/resolvedoi/resolve.aspx?doi=10.4018/IJFSA.303560 (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:igg:jfsa00:v:11:y:2022:i:1:p:1-28
Access Statistics for this article
International Journal of Fuzzy System Applications (IJFSA) is currently edited by Deng-Feng Li
More articles in International Journal of Fuzzy System Applications (IJFSA) from IGI Global
Bibliographic data for series maintained by Journal Editor ().